# SDR AALA202411252156

- Difficulty date: November 14, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 68,561 hours, 34,417 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXCESSIVE PLAY BEARING HINGE ARM 2 ELEVATOR ON RH HORIZONTAL STABILIZE R. REPLACED HINGE ARM #2 ELEVATOR ON RH HORIZONTAL STABILIZER IAW AMM 55-16-42-000-001-A AND IAW AMM 55-16-42-400-001-A.
